# SDR SIMA200425311

- Difficulty date: September 3, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED BEYOND LIMITS.  REMOVED DAMGAED SILL AND INSTALLED NEW SILL IAW EMB 145 SRM, SRM 145/1142 REV 27, CHAPTER 51-40-02.  (M)
